RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 3, Pages 572–575 (Mi dan36621)  

GEOPHYSICS

An inverse kinematic problem of seismics for two-dimensional medium

A. V. Belonosova

Computing Centre of Siberian Branch of the USSR Academy of Sciences, Novosibirsk

Full text: PDF file (528 kB)

UDC: 550.340
Presented: . . 
Received: 25.09.1970

Citation: A. V. Belonosova, “An inverse kinematic problem of seismics for two-dimensional medium”, Dokl. Akad. Nauk SSSR, 202:3 (1972), 572–575

Citation in format AMSBIB
\Bibitem{Bel72}
\by A.~V.~Belonosova
\paper An inverse kinematic problem of seismics for two-dimensional medium
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 3
\pages 572--575
\mathnet{http://mi.mathnet.ru/dan36621}


Linking options:
  • http://mi.mathnet.ru/eng/dan36621
  • http://mi.mathnet.ru/eng/dan/v202/i3/p572

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019